MathSciNet Relay Station
MathSciNet bibliographic data
MR1680439 (2001b:47091) 47H09 (47H10)
Shioji, Naoki; Takahashi, Wataru A strong convergence theorem for asymptotically nonexpansive mappings in Banach spaces. Arch. Math. (Basel) 72 (1999), no. 5, 354–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement